# SDR VTZA97576

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41029
- Engine: Garrtt TPE3311
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 310349016
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6448 - JFK-PIT - DURING CRUISE, UNSCHEDULED LANDING AT JFK DUE TO RT TORQUE FLUCTUATION WITH TTL OFF.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND IS IN THE PROCESS OF CHANGING RT ENGINE.  ENGINE CHANGE LATE DUE TO AWAITING PARTS.  MAINTENANCE COMPLETED ENGINE CHANGE 10/17/97, OPS CHECK OK.  AIRCRAFT WAS APPROVED AND RELEASED FOR SERVICE.  (M)
